Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe acne which reduced later, left scars. Used betnovate but got acne again. Reason?

i was fine few months ago but when i got trouble with my skin in my face there were severe acne but now after i aproached to a dermatolegist acne reduces from my face but i got scars plzzz help me to get rid fro these scars and acne problem permanently...and i was using betnovate n on my face...previously it gives tremendous result but after few months i got acne after applying it so i stopped it to use y doctor also consult e to stop applying it....
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Dear a.a.s, Your problem is not easily solved online. If scars are involved, they need to be 'evaluated' for the type of scar & the treatment is tailormade for that individual patient. No two scars respond to the same modality of treatment. Please stop using things like betnovate or other steorids on your face for acne..they cause immense problems like thinning of your skin, redness etc & can lead to formation of 'steroid acne' that is stubborn & resistant to treatment. Do send me photographs of your face for a private consult or visit your nearest cosmetologist for best results. Good luck with your scars..Dr praveen Rodrigues MD Dermatologist & Cosmetologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor